| Catalog Number |
20019E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite extension set was damaged.The following information was provided by the initial reporter: my customer has been having issues with bifuse & trifuse extension sets.They are experiencing that the device is breaking when it is connected/disconnected from the iv tubing.Additionally, the blue seal is dropping and remains stuck in the down position.They do not have lot numbers.Additional information received from the customer: can you please provide an exact date of event in format dd-mmm-yyyy? 01-04-2026 describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Product was broken and needed new product.Slowed throughput in the unit.They are experiencing that the device is breaking when it is connected/disconnected from the iv tubing.Additionally the blue seal is dropping and remains stuck in the down position.
Additional Manufacturer Narrative
E.1.Address was not located, and (b)(6) was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.